# SDR UHLA2011022600112

- Difficulty date: February 26, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 17,787 hours, 10,972 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHILE CONFIGURING THE AIRCRAFT FOR LANDING, SLAT FAIL MESSAGE APPEARED.  PERFORMED QRH, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT 2/3 AND 3/4 SLAT SKEW SENSORS.
